# SDR AALA201908089016

- Difficulty date: July 30, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 56,654 hours, 16,028 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Condition: Corroded
- Location: Cargo Door
- Component: Door, Boeing
- Component part number: 146N66033003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO DOOR FIRST LOWER RIB. REPAIRED RIB PER EA 295901.
